# SDR HALA20241031063

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 34,046 hours, 79,082 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"BLEED AIR R FAIL" IN FLIGHT. COMPLIED WITH QRH PROCEDURE. MSG REMAINED ILLUMINATED WITH ADDITIONAL "AIR SYS R NOT OFF". RIGHT SYSTEM INDICATED 80 PSI. FOUND PRSOV VALVE DISCONNECTED IN #2 ENGINE WITH FAV STILL CONNECTED. CORRECTED (M) PROCEDURES OF CURRENT MEL 36-11-01. RECONNECTED PRSOV. OK TO CONTINUE ON DMI
